Follow
A.A. Talebi
A.A. Talebi
Assistant Professor Mathematics, University of Mazandaran
Verified email at umz.ac.ir - Homepage
Title
Cited by
Cited by
Year
Isomorphism on interval-valued fuzzy graphs
AA Talebi, H Rashmanlou
Annals of fuzzy Mathematics and Informatics 6 (1), 47-58, 2013
692013
The commuting graphs on groups D2n and Qn
J Vahidi, AA Talebi
J. Math. Comput. Sci 1 (2), 123-127, 2010
422010
Complement and isomorphism on bipolar fuzzy graphs
AA Talebi, H Rashmanlou
Fuzzy Information and Engineering 6 (4), 505-522, 2014
352014
Interval-valued Intuitionistic Fuzzy Competition Graph.
AA Talebi, H Rashmanlou, SH Sadati
Journal of Multiple-Valued Logic & Soft Computing 34, 2020
342020
Isomorphism on vague graphs
AA Talebi, H Rashmanlou, N Mehdipoor
Annals of Fuzzy mathematics and Informatics 6 (3), 575-588, 2013
342013
On the non-commuting graphs of group D2n
AA Talebi
Int. J. Algebra 2 (20), 957-961, 2008
292008
New concepts on m-polar interval-valued intuitionistic fuzzy graph
AA Talebi, H Rashmanlou, SH Sadati
Işık University Press, 2020
272020
Cayley fuzzy graphs on the fuzzy groups
AA Talebi
Computational and Applied Mathematics 37, 4611-4632, 2018
252018
Operations on level graphs of bipolar fuzzy graphs
W Dudek, A Talebi
Buletinul Academiei de Ştiinţe a Moldovei. Matematica 81 (2), 107-124, 2016
232016
Some operations on vague graphs
AA Talebi, N Mehdipoor, H Rashmanlou
Journal of Advanced Research in Pure Mathematics 6 (1), 61-77, 2014
132014
A New Concept of An Intuitionistic Fuzzy Graph with Applications.
AA Talebi, J Kacprzyk, H Rashmanlou, SH Sadati
Journal of Multiple-Valued Logic & Soft Computing 35, 2020
122020
New concepts of product interval-valued fuzzy graph
AA Talebi, H Rashmanlou, R Ameri
Journal of applied mathematics & informatics 34 (3_4), 179-192, 2016
122016
Regularity of cubic graph with application
KK Krishna, H Rashmanlou, AA Talebi, F Mofidnakhaei
Journal of the Indonesian Mathematical Society 25 (1), 1-15, 2019
112019
Arc-transitive Cayley Graphs of Valency Five on Abelian Groups.
M Alaeiyan, AA Talebi, K Paryab
Southeast Asian Bulletin of Mathematics 32 (6), 2008
112008
New concept of cubic graph with application
KPK Kumar, Y Talebi, H Rashmanlou, AA Talebi, F Mofidnakhaei
Journal of Multiple-Valued Logic and Soft Computing 33 (1-2), 135-154, 2019
102019
Novel Concepts in Rough Cayley Fuzzy Graphs with Applications
Y Rao, Q Zhou, M Akhoundi, AA Talebi, S Omidbakhsh Amiri, ...
Journal of Mathematics 2023, 2023
92023
Some operations on bipolar fuzzy graphs
AA Talebi, H Rashmanlou, YB Jun
Ann. Fuzzy Math. Inform 8 (2), 269-289, 2014
92014
Classifying cubic s-regular graphs of orders 22p and 22pē
AA Talebi, N Mehdipoor
Algebra and Discrete Mathematics, 2013
92013
Certain concepts of interval-valued intuitionistic fuzzy graphs with an application
P Xu, H Guan, AA Talebi, M Ghassemi, H Rashmanlou
Advances in Mathematical Physics 2022, 2022
82022
New concepts of vertex covering in cubic graphs with its applications
H Jiang, AA Talebi, Z Shao, SH Sadati, H Rashmanlou
Mathematics 10 (3), 307, 2022
82022
The system can't perform the operation now. Try again later.
Articles 1–20